Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Lump on right side of chin, blood discharge on popping. Injected it with cortisone. Cancer?

I have a small (little larger then a pea) lump on the right side of my chin . i went to a dermatologist and he opened it expecting to find material inside. there was just blood . He injected it with cortizone and it didi get alittle smaller. 3 week later i went back and he injected it again. It has gotten even small but is still there. I go back in two weeks and if it is not significantly gone he wants to biopsy it. Does he think this is cancer?
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Oncologist, Radiation 's  Response
biopsy does not always indicate a cancer. without proper history regarding nature of swelling and associated features it is difficult to comment on diagnosis. anyway as he has ordered biopsy you should go for it . exact tissue diagnosis then can be easily made and treatment can be done. cosult dermatologist.
Answered: Wed, 30 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor